Linear and Multilinear Algebra, ( ISI ), Volume (58), No (3), Year (2010-4) , Pages (323-331)

Title : ( Generaliozations of Bohr s inequality in Hilbert C*-modules )

Authors: Mohammad Sal Moslehian , Rajna Rajic ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


We present a new operator equality in the framework of Hilbert C^* -modules. As a consequence, we get an extension of the Euler--Lagrange type identity in the setting of Hilbert bundles as well as several generalized operator Bohr s inequalities due to O.~Hirzallah, W.-S. Cheung--J.E.~Pe v{c}ari {c} and F.~Zhang.


, Bohr s inequality, operator inequality, positive operator, Hilbert C^* -module, C^* -algebra, Hilbert bundle
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Sal Moslehian, Mohammad and Rajna Rajic},
title = {Generaliozations of Bohr s inequality in Hilbert C*-modules},
journal = {Linear and Multilinear Algebra},
year = {2010},
volume = {58},
number = {3},
month = {April},
issn = {0308-1087},
pages = {323--331},
numpages = {8},
keywords = {Bohr s inequality; operator inequality; positive operator; Hilbert C^* -module; C^* -algebra; Hilbert bundle},


%0 Journal Article
%T Generaliozations of Bohr s inequality in Hilbert C*-modules
%A Sal Moslehian, Mohammad
%A Rajna Rajic
%J Linear and Multilinear Algebra
%@ 0308-1087
%D 2010